# SDR AALA202307250677

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 83,010 hours, 33,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2569
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 70,654 hours, 32,144 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM, FAULT MESSAGES FOR THE FORWARD LEFT AND AFT LEFT EMERGENCY POWER SUPPLY UNITS DISPLAYED.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202307259969) AND EMERGENCY POWER SUPPLY UNIT 13WL (AALA202307250677) PER AMM 33-51-38. MAINTENANCE ALSO FOUND A SHORTED WIRE AT CONNECTION FOR CEILING LIGHT 205WL AND REPAIRED IT PER ESPM 20-44-11. (AALA202307251335)
